# SDR TWRA9535

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND EVAC LIGHTS BATTERY PACK DEPLEATED AT ROW 50ABC.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK OK.  (M)
